# SDR COMA0660244

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 24,590 hours, 21,920 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5829 - NWS INOPERABLE MESSAGE.  LANDED WITH NWS SELECTED OFF.  FOUND LEFT RVDT AND COCKPIT TILLER OUT OF ADJUSTMENT.  ADJUSTED IAW CRJ AMM 32-51-20.  TAXI CHECK GOOD.
